# SDR 0501719763

- Difficulty date: December 11, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-51
- Aircraft serial: 47396
- Aircraft time: 79,704 hours, 70,368 cycles
- Engine: Pwa JT8D*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: Ac System
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST BEFORE LANDING AN ACRID SMELL WAS NOTICED IN THE AIRCRAFT. THE FLIGHT ATTENDANTS REPORTED THE RT AFT LAVATORY SMOKE DETECTOR WAS SOUNDING. NO VISIBLE SMOKE WAS SEEN AND NO FIRE WAS LOCATED. IT WAS NOTED THAT THE APU WAS NOT OPERATING. AIRCRAFT LANDED NORMALLY AND TAXIED TO THE GATE WITHOUT INCIDENT. MAINTENANCE DID NOT FIND A SOURCE FOR THE FUMES BUT REPORTED THE RT SEPARATOR SOCK AS (CONTAMINATED). NO LEAKS OF ANY TYPE (FLUID OR AIR) COULD BE FOUND. COMPLIED WITH BURNOUT PROCEDURES, REPLACED THE RT COALESCER BAG, AND RETURNED THE AIRCRAFT TO SERVICE.
